# SDR SWAA2025063085344

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 14,038 hours, 6,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE; EMERGENCY LIGHT AFT OF RT WING INOP.  <[01] REPLACED BATTERY PACK M2335; AND PRFORMED GOOD TEST PER AMM 33-51-06-960-802;  [02] VERIFIED.
